Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Started Effexor EX this morning..

Posted by Janelle on October 4, 2001, at 14:42:51

In reply to Re: Started Effexor EX this morning.. mickie, posted by kid_A on October 4, 2001, at 14:00:04

Hi,

Sorry to be the voice of *gloom and doom* but I had a very NEGATIVE experience with Effexor - first of all, I could not tolerate a dose higher than 75mg/day - beyond that and I got jittery, more anxious and felt overcaffeinated, with lightheadedness and rubbery legs.


I remained at 75mg for awhile, then went down to 37.5 mg for 4 weeks, then stopped it completely (with a few days of rebound anxiety and "electric head" feelings).

Being totally off of it and it having cleared out of my system, I now see that it was NUMBING me out, to the point where I had no *real* feelings, no happiness, no sadness (and there have been things going on in my life which would warrant some kind of feeling/reaction which I was not getting).

Since being off Effexor my head has cleared (it's as if a veil of fogginess has lifted) and I've gotten my *feelings* back and at *normal* levels. I did not fall back into any kind of depression (I am on a few other meds, which are targeted to that).

Remember, this is just one person's (my) experience with Effexor; it's not a good experience, but you asked for feedback and I felt it worthwhile to share mine with you.

Good luck --- Janelle


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Janelle thread:80248
URL: http://www.dr-bob.org/babble/20010927/msgs/80272.html